Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What is the cause of blood in stools with weakness and fatigue ?

for about almost 2 months now, i have had blood in my stools , i am in no pain but am now feeling tired and weak went to a doctor and he said it was nothing all he did was ask me a series of questions and said that i have no symptoms of anything and that for something to be wrong i would have to be in pain....I am a 29 year old male
Asked On : Fri, 2 Mar 2012
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pathologist and Microbiologist 's  Response
Welcome to HCM
Painless blood discharge from stools can be due to a variety of causes ranging from small ulcers to piles to malignancy or absolutely nothing at all. So to decide what it is, you have to undergo lower GI endoscopy that is colonoscopy. Your tiredness and weakneess will be due to blood loss anemia, which can lead to iron deficiency. You need the following tests:
1. CBC
2. Iron indices and studies.
3. Colonoscopy.
based on results of these only one can say whether you have any ongoing problem or are anemic. A visit to qualified gastroenterologist will be helpful.
Take care.
Answered: Fri, 2 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor